| Model Number |
FX4514SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/30/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4514swc was removed on (b)(6) 2018 due to failure to osseointegrate 1 month and 20 days after implantation.The doctor noted peri-implantitis during surgery.The patient has no significant medical history.The patient required another surgical intervention.